Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235823] of Robert Calderbank

Papers Published

  1. Calderbank, AR; Rains, EM; Shor, PW; Sloane, NJA, Quantum error correction and orthogonal geometry, Physical Review Letters, vol. 78 no. 3 (1997), pp. 405-408
    (last updated on 2017/12/14)

    Abstract:
    A group theoretic framework is introduced that simplifies the description of known quantum error-correcting codes and greatly facilitates the construction of new examples. Codes are given which map 3 qubits to 8 qubits correcting 1 error, 4 to 10 qubits correcting 1 error, 1 to 13 qubits correcting 2 errors, and 1 to 29 qubits correcting 5 errors.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320